Jump to content
Important Survey - Please Participate ×

Questions about upping dosage while withdrawal is happening...Please help!


[in...]

Recommended Posts

Hi,

Thanks for reading my question. 

 

I tried to taper off of 1.5mg of Klonopin that I have been on for about 8 months now. 

 

In June, I tapered very quickly from 1.5mg, to 1mg, to .5mg without any withdrawal.  Then I needed to go on them due a life situation.

 

In September, I tried a second withdrawal. I thought I went slowly, .125mg once a week for a month but then I hit so many withdrawals that I could not stick it out.  So I upped my dose back to 1.5mg for about 2 weeks and felt balanced.  Then I tried to taper .125 and hold for two weeks.  Within a week, bad withdrawal started to happen.  Now I have been back up to 1.5mg for about 1 1/2 months and still feeling some withdrawal symptoms: night terrors, insomnia, detached feeling to feeling, and brain fog.  I take my dose once a day.

 

My question is.  My doctor is willing to up my dose to stable off.  That could be at 2 mg or 2.25 mg, taken twice a day instead of once.  My plan would be to level off then microtaper.  I think I kindled and am not sure what to do now. 

 

Would it be best to microtaper from where I am, at the 1.5mg? 

 

Would it increase the risk for more serious withdrawal symptoms if I leveled off on an increased dose then microtaper from there, very slowly?

 

Only being on these benzos for 8 months, doing a year plus taper means having the drug in my system much longer.  Would that set up for a worse withdrawal?

 

Would take a dose once a day or twice a day benefit for a microtaper?

 

It feels more loving to my body to increase, stabilize on a twice a day dose, then microtaper from there.  I just have not experience with this drug.

 

I am just looking for advise so I can make this decision, which scares me so much.

 

Thank you again for your support.

Tim

 

Link to comment
Share on other sites

I would try to stabilize and hold where you are at. Then microtaper from there. Updosing doesn't always work. It may take a while to stabilize , but you will be glad you did. Once you feel better , go slow and you will be ok. Hang in there. It is scary, but once you get back to stable, you are in control and things will get better. I recommend cutting no more than 5% every two weeks. Slow and steady
Link to comment
Share on other sites

×
×
  • Create New...